×

Found 2,305 Documents (Results 1–100)

On the \(t \)-equivalence of generalized ordered sets. (English. Russian original) Zbl 1512.54028

Sib. Math. J. 64, No. 2, 424-430 (2023); translation from Sib. Mat. Zh. 64, No. 2, 441-448 (2023).
MSC:  54F05 54A25 54C35
PDFBibTeX XMLCite
Full Text: DOI

Elements of a metric spectral theory. (English) Zbl 1508.37022

Fisher, David (ed.) et al., Dynamics, geometry, number theory. The impact of Margulis on modern mathematics. Chicago, IL: The University of Chicago Press. 276-300 (2022).
PDFBibTeX XMLCite
Full Text: arXiv

On topological classification of regular Denjoy type homeomorphisms. (English. Russian original) Zbl 1523.37050

Dokl. Math. 106, No. 1, 268-271 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 66-70 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software